# SDR DL72S982389

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 4 L/E Slat
- Component: 269002917
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A-SYS HYD FAILURE ON APPROACH.  FOUND THE NR 4 L/E SLAT ACT FAILED.  REPLACED SAME.
